# SDR R61A2020111900790

- Difficulty date: October 29, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD CARGO DOOR.  CUT OUT CORROSION FOUND ON AFT CORNER SEAL REST AT LOWER BEAM SILL AT FR 27 AND STR 25L.  REPLACED CORNER SEAL REST PN 170-66803-404, IAW EMB SRM 51-21-01, AMM 20-10-01.   SEE AAR NRC NR 4500797-1000-0036 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
